I have one very important question for you. My sister is using Ivabradine for a couple of weeks now. She has very strong and fast heart rates and this is helping her. I can see that she is feeling much better. But I have one other issue. I was reading about this a little bit and I notice one article about this. It says that this medicine can have really bad impact on central aortic blood pressure.
This is not something good, right?
Is this correct? What she should do in this case, should she tell this to her doctor or what…
Your sister should definitely see her doctor and consult him about this. I don’t know anyone who had any problems with it, but you can never tell. Remember every medication can have side – effects and some negative impact, especially on central aortic blood pressure.
Don’t get me wrong but I really don’t want to tell more about this because I am afraid that I will make a mistake or that I will tell you something that it is not correct.
I think that you can find someone with more experience.
Good luck and I hope that your sister is going to be ok.
Hey there. I am really glad because someone started this issue. I was believing that I am the only one who had issues with that. Well, let me tell you my story. I was using Ivabradine for three years. In this time, nothing was that good like this medication. It helped me a lot and I was really surprised because I never had any side - effects from it. I never had headaches, tiredness and I never was sick. But when my heart issues started to be worse, Ivabradine was not that good for me anymore. It affected my central aortic blood pressure and it was horrible. So doctor needed to change my therapy.
Comparing the heamodynamic effects of, for example beta blocker such as atenolol and heart rate limiting drug such as ivabradine, it showed that everything is good. Both of those cures are OK so there is no need for you to be that scared. But if you start to feel something weird, such as heart pressure, chest pressure you should definitely seek for help as soon as you feel it and you need to wait to see what your doctor is going to tell you.
But I am pretty sure that everything is going to be just fine.
Good day everyone.
Treatment of hypertensive patients with beta blockers reduces the heart rate and it also decreases central blood pressure less than other drugs. That means that you can reduce your heart rate without altering brachial blood pressure which could increase central blood pressure, explaining the increased cardiovascular risk which are reported with beta blockers.
So for the negative impact you really don’t need to be scared because I am sure that ivabradine won’t cause this to you.
Of course, regular control with your doctor is the best option, just to see what is going on and how are things going.